3/20 (Tue.) Talking to strangers (Host: Rock)

3/20 (Tue.) Talking to strangers (Host: Rock)

文章Rock » 週五 3月 16, 2018 10:23 pm

Why you should talk to strangers


https://www.ted.com/talks/kio_stark_why_you_should_talk_to_strangers/transcript#t-270767


Session One
1. Do you talk to strangers? What do you do when strangers talk to you? Do you enjoy the conversation or do you prefer to end it sooner? Why are many people feeling uneasy talking to strangers?
2. What are the possible benefits of talking to strangers? Do you want to be better at it? Why or why not.
3. Please talk about the tips: making eye contact, smiling, triangulation, noticing, the dogs and babies principle and disclosure. When and where is good time and place to use them and how would you do it? Please share some experience with us.

Session Two
4. How do you handle the awkward moments talking to strangers? What other things do you need to pay attention to when you're doing it?
5. Who do you think is good at talking to strangers in Yoyo? How do they do it?
6. Is it easier for females to strike up a conversation with a stranger?
6.1 Do girls need to be more careful talking to strangers? Why?
7. Is it necessary to teach kids how to talk to strangers? How can we teach kids to do it?

********************************************************************************************************************************************
Agenda:
6:45 ~ 7:00pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
7:00 ~ 7:20pm Opening Remarks / Newcomer’s Self-introduction / Grouping
(Session I)
7:20 ~ 8:05pm Discussion Session (45 mins)
8:05 ~ 8:20pm Summarization (15 mins)
8:20 ~ 8:25pm Regrouping / Instruction Giving / Taking a 5 Minutes Break (Intermission)
(Session II)
8:25 ~ 9:10pm Discussion Session (45 mins)
9:10 ~ 9:25pm Summarization (15 mins)
9:25 ~ 9:30pm Concluding Remarks / Announcements
********************************************************************************************************************************************
聚會日期:列於該貼文主題內
聚會時間:當天請準時於 6:45 pm 到達 ~ 約 9:30 pm 左右結束
星期二聚會地點:丹堤濟南店
地址、電話:台北市濟南路三段25號 (02) 2740-2350
捷運站:板南線 忠孝新生站 3 號出口
走法:出忠孝新生站 3 號出口後,沿著巷子(忠孝東路三段10巷)走約 2 分鐘,到了濟南路口,左轉走約 2 分鐘即可看到。
最低消費: 80 元

注意事項:
1. 文章是否需要列印請自行斟酌,但與會者請務必自行列印 Questions for discussion。
2. 與會者請先閱讀過文章,並仔細想過所有的問題,謝謝合作!

給新朋友的話:
1. 請事先準備 2~3 分鐘的英語自我介紹;會議結束前可能會請你發表 1~2 分鐘的感想。
2. 請事先閱讀文章以及主持人所提的討論問題,並事先寫下自己所欲發表意見的英文。
3. 全程以英語進行,參加者應具備中等英語會話能力,對任一討論問題,能夠以 5 到 10 句英文表達個人見解。
4. 在正式加入之前,可以先來觀摩三次,觀摩者亦須參與討論。正式加入需繳交終身會費 NT$1,000。
In matters of style, swim with the current; in matters of principle, stand like a rock.
頭像
Rock
Vice President
 
文章: 1801
註冊時間: 週三 10月 31, 2007 9:03 am

Re: 3/20 (Tue.) Talking to strangers (Host: Rock)

文章Luis Ko » 週二 3月 20, 2018 1:28 pm

after "reading" the speech, i still don't get the point why i should talk to strangers, if they are not those who i'm interested.. XD
i might be a cynic and, a sceptic as well but, i'm definitely not a bad person!!
Luis Ko
YOYO member
 
文章: 784
註冊時間: 週三 6月 06, 2007 10:18 pm

Re: 3/20 (Tue.) Talking to strangers (Host: Rock)

文章Gloria Lo » 週三 3月 21, 2018 7:41 am

:lol: :lol: :lol:

Attendees:
Light, Ryu, Iris, Janice,David, Amy, Tina, Rock, Shirley, Wen-hen, Felicia, Ryan,Chris, Georgia, Luis
Newcomers:
Carlos, Sally, Devry, Brian, Caro, Kary, Katie, Carol, Zak, Eric, Sophie

:wink:
頭像
Gloria Lo
Vice President
 
文章: 284
註冊時間: 週一 2月 04, 2008 7:51 am

Re: 3/20 (Tue.) Talking to strangers (Host: Rock)

文章Rock » 週三 3月 21, 2018 11:58 am

Hey, Gloria, thank you for posting this list for me.

It was very interesting that we had many newcomers yesterday. Especially when Caro, Carol and Carlos sitting at the same table in the second session, who can say it's only chance? :lol:
In matters of style, swim with the current; in matters of principle, stand like a rock.
頭像
Rock
Vice President
 
文章: 1801
註冊時間: 週三 10月 31, 2007 9:03 am


回到 每週討論主題 Meeting Topics

誰在線上

正在瀏覽這個版面的使用者:沒有註冊會員 和 5 位訪客